Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 25, 2008, 9:45 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 25, 2008, 4:00 PM CDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2008, 9:45 AM CDT (14:45 UTC)
- In effect from
- Apr 25, 2008, 4:00 PM CDT
- Expired
- Apr 28, 2008, 9:30 AM CDT
- In force
- 66 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 22.06 ft at Apr 26, 2008, 2:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 251445
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT FRI APR 25 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.30 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN AVERAGE OF 0.40 INCHES FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-261445-
/O.NEW.KLSX.FL.W.0146.080425T1900Z-080501T0900Z/
/CMSM7.1.ER.080425T1900Z.080427T0000Z.080430T0900Z.NO/
945 AM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE MISSOURI RIVER NEAR CHAMOIS.
* FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 16.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 18.5 FEET BY SATURDAY EVENING.
$$
MOC073-139-261444-
/O.NEW.KLSX.FL.W.0147.080425T2100Z-080502T0300Z/
/HRNM7.1.ER.080425T2100Z.080427T0600Z.080501T0300Z.NO/
945 AM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR THE MISSOURI RIVER AT HERMANN.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 AM FRIDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/26 04/27 04/28 04/29 04/30
MISSOURI RIVER
CHAMOIS 17 16.4 18.1 18.3 17.4 17.0 16.9
HERMANN 21 20.6 21.6 22.0 21.7 21.6 21.44 follow-up statements
000
WGUS83 KLSX 261348
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT SAT APR 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.10 INCHES OF
PRECIPITATION THE PAST 24 HOURS IN ADDITION TO UPSTREAM BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-271348-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T1800Z/
/CMSM7.1.ER.080425T2304Z.080427T0600Z.080428T1800Z.NO/
848 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 17.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.4 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
$$
MOC073-139-271347-
/O.CON.KLSX.FL.W.0144.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.080420T1732Z.080426T1800Z.000000T0000Z.NO/
848 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 24.3 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 24.4 FEET BY THIS EVENING.
$$
MOC073-139-271347-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080430T0900Z/
/HRNM7.1.ER.000000T0000Z.080427T0000Z.080429T0900Z.NO/
848 AM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM SATURDAY THE STAGE WAS 21.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.2 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/27 04/28 04/29 04/30 05/01
MISSOURI RIVER
CHAMOIS 17 17.7 18.4 17.3 16.6 16.5 15.6
GASCONADE 22 E24.3 24.4 23.6 22.9 22.8 22.3
HERMANN 21 21.9 22.2 21.7 20.9 20.7 20.1000
WGUS83 KLSX 270130
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SAT APR 26 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT...
CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING CONTAINS A TENTH OF AN INCH OR LESS OF
PRECIPITATION IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-280130-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T0600Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0600Z.NO/
830 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE MONDAY NIGHT.
* AT 7:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO BELOW FLOOD STAGE MONDAY
MORNING.
$$
MOC073-139-280129-
/O.CON.KLSX.FL.W.0144.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.080420T1732Z.080426T2200Z.000000T0000Z.NO/
830 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT 5:00 PM SATURDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY FALL.
$$
MOC073-139-280129-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080501T0600Z/
/HRNM7.1.ER.080429T1200Z.080426T1915Z.080430T0600Z.NO/
830 PM CDT SAT APR 26 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL LATE WEDNESDAY NIGHT.
* AT 7:45 PM SATURDAY THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/27 04/28 04/29 04/30 05/01
MISSOURI RIVER
CHAMOIS 17 E18.0 17.8 16.8 16.8 16.7 15.5
GASCONADE 22 24.6 24.5 23.7 23.6 23.6 22.9
HERMANN 21 22.1 22.0 21.2 21.0 20.9 20.1000
WGUS83 KLSX 271450
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CDT SUN APR 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF WITH 0.02 INCHES
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-281450-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T0000Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0000Z.NO/
950 AM CDT SUN APR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE: LOWER LYING BOTTOM LAND BEGINS
TO FLOOD.
$$
MOC073-139-281449-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-080503T0130Z/
/GSCM7.1.ER.080420T1732Z.080426T2200Z.080502T0130Z.NO/
950 AM CDT SUN APR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SATURDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
$$
MOC073-139-281449-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080501T0000Z/
/HRNM7.1.ER.000000T0000Z.080426T1915Z.080430T0000Z.NO/
950 AM CDT SUN APR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT HERMANN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM SUNDAY THE STAGE WAS 21.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/28 04/29 04/30 05/01 05/02
MISSOURI RIVER
CHAMOIS 17 17.5 16.7 16.9 16.5 15.1 13.3
GASCONADE 22 24.6 23.6 23.7 23.4 22.6 21.1
HERMANN 21 21.6 21.1 21.1 20.7 19.6 18.0000
WGUS83 KLSX 281430
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT MON APR 28 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES
MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC027-151-281500-
/O.CAN.KLSX.FL.W.0146.000000T0000Z-080429T0000Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0300Z.NO/
930 AM CDT MON APR 28 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM MONDAY THE STAGE WAS 16.7 FEET.
* FELL BELOW FLOOD STAGE AT 10:00 PM SUNDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.7 FEET BY TUESDAY
MORNING.
$$
MOC073-139-281500-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-080501T0000Z/
/HRNM7.1.ER.080428T1007Z.080426T1915Z.080428T1018Z.NO/
930 AM CDT MON APR 28 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT HERMANN.
* AT 8:45 AM MONDAY THE STAGE WAS 20.9 FEET.
* FELL BELOW FLOOD STAGE AT 5:18 AM MONDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.8 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/29 04/30 05/01 05/02 05/03
MISSOURI RIVER
CHAMOIS 17 16.7 16.7 16.2 14.4 12.4 11.5
HERMANN 21 20.9 20.8 20.5 19.0 17.0 15.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 7:46 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 25, 7:46 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 746 AM CDT FRI APR 25 2008 .UPDATE 2... AFTER DISCUSSION WITH SPC...HAVE EXPANDED CURRENT WATCH 230 SOUTHWARD TO INCLUDED BOONE...AUDRAIN...PIKE MO...PIKE IL AND BROWN COUNTY. LINE OF STORMS HAS SHOWN GRADUAL INCREASE IN INTENSITY AND IS MOVING THROUGH 1000+ J/KG MUCAPE. LINE WILL HAVE POTENTIAL TO PRODUCE SEVERE HAIL AND POSSIBLY SEVERE WIND GUSTS IF MOMENTUM OF LOW LEVEL JET IS BROUGHT DOWN TO SURFACE BY DOWNDRAFTS. BRITT .UPDATE 1... APPARENT GRAVITY WAVE IS ENHANCING CONVECTION ACROSS NORTH CENTRAL MISSOURI...TRAILING FROM INITIAL MCS THAT HAS BEEN ONGOING OVERNIGHT. CONVECTION TRYING TO DEVELOP FURTH SOUTH ALONG THE WAVE...BUT STRUGGLING AS LLJ CONTINUES TO POINT TOWARD DEVELOPING CONVECTION TO THE NORTH. CURRENT RADAR TRENDS INDICATE STRONG TO SEVERE THUNDERSTORMS COULD EXTEND SOUTH OF THE SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT FOR NORTHEAST MISSOURI AND WEST CENTRAL MISSOURI COUNTIES UNTIL NOON. THIS WILL BE ESPECIALLY TRUE IF THIS DEVELOPING LINE TAPS INTO THE STRONG LLJ WINDS AND TRANSPORTS THEM TO THE GROUND VIA DOWNDRAFTS. CONVECTION SHOULD ALSO BEGIN TO DEVELOP IN VICINITY OF THE COLD FRONT AND MOVE EAST AS OUTLINED BELOW. CVKING && .DISCUSSION... LARGE MCS CONTINUES TO PARADE ACROSS NORTHWEST MISSOURI AND IOWA THIS MORNING WITH TRAINING BOWING SEGMENTS EVIDENT ON REGIONAL RADAR. SOUTH OF THE COMPLEX...THE WARM SECTOR HAS BECOME VIRTUALLY CLOUD FREE. HAVE BOOSTED TEMPERATURES ACROSS THE BOARD TODAY WITH UPPER 70S TO LOWER 80S EXPECTED AHEAD OF THE COLD FRONT. THIS HEATING COMBINED WITH TONGUE OF SURFACE DEWPOINTS IN THE LOWER TO MIDDLE 60S WILL PRODUCE MLCAPE VALUES BETWEEN 1000 AND 2000 J/KG AHEAD OF THE COLD FRONT. EXPECT 0-6KM DEEP LAYER SHEAR VALUES ALONG THE FRONT TO BE AROUND 50KT. GIVEN A WEAK CAP IN PLACE WITHIN THE WARM SECTOR AND SHEAR VECTORS ALIGNING MORE PARALLEL TO THE FRONT WOULD EXPECT A LINEAR MODE OF CONVECTION. THAT BEING SAID...EMBEDDED SUPERCELLS WITHIN THE SQUALL LINE SHOULD BE EXPECTED GIVEN STRONG SHEAR AND AVAILABLE INSTABILITY. SHEAR VECTORS ARE MORE PERPENDICULAR TO THE FRONT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WHICH COULD ALLOW SUPERCELLS TO REMAIN DISCRETE FOR A LONGER PERIOD OF TIME. THE POTENTIAL OF INTERACTION WITH RESIDUAL OUTFLOW BOUNDARIES FROM THIS MORNINGS CONVECTION HEIGHTENS THE TORNADO THREAT ACROSS THIS AREA. COLD FRONT CLEARS THE CWA AROUND MIDNIGHT WITH A COOLER AND DRIER AIRMASS SETTLING ACROSS MISSOURI AND ILLINOIS. TEMPERATURES WILL LIKELY DIP INTO THE UPPER 30S ACROSS CENTRAL AND NORTHEAST MISSOURI EARLY SATURDAY MORNING. I BELIEVE GUIDANCE IS UNDERESTIMATING THE POWER OF LATE APRIL SUNSHINE...SO HAVE WENT WARMER THAN THE HIGHEST GUIDANCE ON SATURDAY WITH LOWER TO MIDDLE 60S FOR HIGH TEMPERATURES. CLOUD COVER AND PRECIPITATION CHANCES WILL BE ON THE INCREASE SATURDAY NIGHT AS ANOTHER MIDLEVEL SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM MOVE TOWARD THE AREA. HAVE CHANCES OF SHOWERS MOVING ACROSS THE FORECAST AREA FROM WEST TO EAST SATURDAY NIGHT AND SUNDAY. THIS SHORTWAVE WILL CARVE THE TROF OUT FURTHER ACROSS THE CENTER OF THE UNITED STATES...WITH BELOW NORMAL TEMPERATURES EXPECTED SUNDAY THROUGH TUESDAY. IN FACT...AS THE CENTER OF COOL CANADIAN HIGH PRESSURE SETTLES SOUTH ACROSS MISSOURI AND ILLINOIS MONDAY NIGHT/TUESDAY MORNING...TEMPERATURES WILL DIP INTO THE MIDDLE 30S...WITH PATCHY FROST CERTAINLY POSSIBLE. TEMPERATURES WILL FINALLY RETURN TO NORMAL ON WEDNESDAY AS THE CENTER OF HIGH PRESSURE PUSHES EAST AND RETURN FLOW ENSUES. CVKING && .AVIATION... FOR THE 12Z TAFS... NOT TOO MUCH CHANGE FROM PREVIOUS FORECAST. WILL KEEP MENTION OF LLWS GOING THROUGH 14-15Z AS KLSX HAS BEEN SHOWING SOUTHERLY WINDS AT 40-45KTS THE PAST FEW HOURS. LINE OF SHRA/TSRA IS DEVELOPING OVER WRN MO...SO HAVE SHRA/TSRA GOING AND KUIN/KCOU MID-LATE MORNING. ALSO HAVE TEMPO FOR TSRA GOING AT KCOU/KSTL/KSUS AS COLD FRONT MOVES ACROSS MO/IL THIS AFTERNOON. CIGS/VSBY SHOULD FALL INTO THE MVFR CATEGORY WITH THE PRECIPITATION...WITH SOME LINGERING MVFR IMMEDIATELY BEHIND FRONTAL PASSAGE. SOUTHERLY WINDS WILL VEER WEST TO NORTHWESTLY BEHIND THE FRONT. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 25, 4:11 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 AM CDT FRI APR 25 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 411 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS MISSOURI AND ILLINOIS TODAY AND TONIGHT. LARGE AND DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE FLOODING WILL PERSIST FOR SOME LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Apr 25, 8:49 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HAIL MADISON 39.47N 92.21W
04/25/2008 E0.88 INCH MONROE MO LAW ENFORCEMENT
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:27 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 48 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LSX | Callaway, Osage | 72 hr |
| Apr 25, 12:50 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 25, 2:55 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 50 min |
| Apr 25, 3:01 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls | 44 min |
| Apr 25, 3:38 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 52 min |
| Apr 25, 3:43 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 32 min |
| Apr 25, 4:15 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 30 min |
| Apr 25, 4:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 34 min |
| Apr 25, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 24 min |
| Apr 25, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 24 min |
| Apr 25, 5:38 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren, City of Saint Louis | 52 min |
| Apr 25, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 24 min |
| Apr 25, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 41 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 48 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.